# SDR HNAA2013051000261

- Difficulty date: May 10, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N943HA
- Make and model: Dhav DHC8102
- Aircraft serial: 167
- Aircraft time: 60,213 hours, 67,443 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 071131900
- Part serial: 3830
- Condition: Inoperative
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR INOPERATIVE, PAINTS INACCURATE WEATHER BEYOND 20 MILES.  R & R RADAR TRANSCEIVER IAW MM 34-41-04 AND BULLETIN 34-18.  OPS CHECKED GOOD.  OK FOR SERVICE.
